# SDR GTIA2024042138074

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 32,437 hours, 14,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Fumes
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PER FA IN REAR OF AIRCRAFT IN DESCENT AND 9000FT AND 25KN-PERFORMED TSM 05-50-00. DETERMINED PACK 2 IS THE SOURCE OF THE ODOR.
